English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Twisted conjugacy classes in symplectic groups, mapping class groups and braid groups

MPS-Authors
/persons/resource/persons235235

Fel'shtyn,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Felshtyn_twisted_2010.pdf
(Any fulltext), 231KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Fel'shtyn, A., & Goncalves, D. I. (2010). Twisted conjugacy classes in symplectic groups, mapping class groups and braid groups. Geometriae Dedicata, 146, 211-223. doi:10.1007/s10711-009-9434-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-230E-6
Abstract
There is no abstract available